# SDR AALA202204267258

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 14,244 hours, 5,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR EMERGENCY ACCUMULATOR PRESSURE OUT OF SERVICEABLE LIMITS. SERVICED L4 DOOR EMERGENCY ACCUMULATOR PER AMM 52-10-00.
